# SDR UALA2011051902474

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 60,211 hours, 21,302 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN CREW CHECK, FOUND IN FRONT OF THE MID LAV THE EMERGENCY LIGHT STRIP IS NOT WORKING.  REPLACED EMERGENCY LIGHT, OPS CHECK OK.
